MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD VERSAPORT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD VERSAPORT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number ONB12STF
Medical Device Problem Codes Break (1069); Decrease in Pressure (1490); Noise, Audible (3273)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a laparoscopic bypass, the instrument made strange noise and due to entering of different size of devices, the seal first was extended and then broke.It was noted that the surgical time was extended by more than 30 minutes due to the rapid loss of pneumoperitoneum.A new trocar was used to resolve the issue.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a laparoscopic bypass, the five instruments made strange noise and due to entering of different size of devices, the seal first was extended and then broke.It was noted that the surgical time was extended by more than 30 minutes due to the rapid loss of pneumoperitoneum.A new trocar was used to resolve the issue.

Brand Name
VERSAPORT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
MDR Report Key12465619
Report Number9612501-2021-01509
Device Sequence Number17092219
Product Code GCJ
UDI-Device Identifier10884521181335
UDI-Public10884521181335
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K130435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberONB12STF
Device Catalogue NumberONB12STF
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/26/2021
Supplement Date Received by Manufacturer09/14/2021
Initial Report FDA Received Date09/13/2021
Supplement Report FDA Received Date09/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;